# SDR USAASB08102

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177501
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ORD TO PHL, DURING CRUISE, THE APU GENERATOR FELL OFF LINE.  CREW WAS UNABLE TO GET IT BACK ON LINE.  SINCE THE NR 1 ENGINE GENERATOR WAS ALREADY ON MEL, THE FLIGHT DIVERTED TO PIT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU FUEL CONTROL UNIT PER MM 49-31-11-4.  APU OPERATIONAL TEST GOOD PER MM 49-11-00.  AS FOR THE NR 1 ENGINE GENERATOR, MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE GCU PER MM 24-21-84-1.  OPERATIONAL TEST GOOD.
